Use of analytical relations in evaluation of exponential integral functions


Guseinov I., Mamedov B.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.38, no.2, pp.311-314, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1007/s10910-005-5426-4
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.311-314

Abstract

Analytical formulas through the initial values suitable for numerical computation are developed for the exponential integral functions E-n (x). The relationships obtained are numerically stable for all values of n and for x < 1. Numerical results are also given.